# SDR 97ZZZX306

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161W
- Make and model: Hughes 369E
- Aircraft serial: 0319E
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100
- Condition: Cracked
- Location: M/R
- Part time: 763 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTICED A STRANGE NOISE DURING SHUT DOWN.  UPON INSPECTION OF THE AIRCRAFT, HE FOUND THAT M/R BLADE S/N 009999-H994 HAD A CRACK ON BOTH THE TOP AND BOTTOM SKINS 15.75 INCH FROM THE DAMPER BRG CASTING. THE AIRCRAFT HAD BEEN IN 18 HRS BEFORE WITH A VERTICAL PROBLEM, BUT WE WERE ABLE TO CHANGE A COUPLE OF BELLCRANKS AND TRACK THE MAIN ROTOR AND MAKE THE AIRCRAFT SMOOTH AGAIN.  AIRCRAFT HAS BEEN DOING XMAS TREES FOR JUST UNDER 300 HRS.
